# SDR FDEA202310061830

- Difficulty date: October 6, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB00682
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SUPPORT BRACKET P/N ARB0068-2 REQUIRES FABRICATION 0005108155 : SHERWIN, SAMUEL M - 18-OCT-2023 03:57  FABRICATED SUPPORT BRACKET P/N ARB0068-2 REF DAC DWG ARB0068, EA# 1-5710-T0376494    BUY BACK  FABRICATED SUPPORT BRACKET P/N ARB0068-2 REF DAC DWG ARB0068, EA# 1-5710-T0376494   TITLED WINGS - BASIC WING STRUCTURE - RH WING REAR SPAR UPPER CAP AFT LEG - REWORK    MAJOR REPAIR
